# SDR IPXA2022110787910

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 32,568 hours, 11,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NALOUD SQUEAL HEARD FROM ENTRY DOOR ON CLIMB OUTFOUND 6" SECTION OF ENTRY DOOR FLOOR SIDE SEAL OUT OF TRACK. RE INSTALLED LOOSE SEAL I.A.W AMM 52-09-01. LEAK CHECK PASSED. NO HISTORY PAST 90 DAYS
